Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Partitions of multi-partite numbers


Author: E. M. Wright
Journal: Proc. Amer. Math. Soc. 7 (1956), 880-890
MSC: Primary 10.1X
DOI: https://doi.org/10.1090/S0002-9939-1956-0084012-X
MathSciNet review: 0084012
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.1X

Retrieve articles in all journals with MSC: 10.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0084012-X
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society